MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A
Model Number WA2UR11A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device had a distal end broken of the urs scope.The issue occurred during maintenance.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Updated d8, d9, h3, and h4.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the reported malfunction was reproduced.The likely cause could be due to the effect of a large mechanical force due to a shock, fall, or collision with other equipment.However, a definitive root cause could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL
Common Device Name
WA2UR11A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20267707
Report Number9610773-2024-02278
Device Sequence Number7419366
Product Code FGB
UDI-Device Identifier04042761086387
UDI-Public04042761086387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR11A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown